Publication Type : Journal Article
Publisher : Ann. Funct. Anal
Source : Ann. Funct. Anal, Volume 3, Number 2, p.89–106 (2012)
Campus : Coimbatore
School : School of Engineering
Department : Mathematics
Year : 2012
Abstract : This article presents the result on existence of mild solutions for random impulsive semilinear functional differential inclusions under sufficient conditions. The results are obtained by using the Martelli fixed point theorem and the fixed point theorem due to Covitz and Nadler.
Cite this Research Publication : Dr. Vinodkumar A., “Existence Results on Random Impulsive Semilinear functional Differential Inclusions with Delays”, Ann. Funct. Anal, vol. 3, pp. 89–106, 2012.